INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.84, no.1, pp.109-119, 2007 (Journal Indexed in SCI)
Article / Article
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
Science Citation Index Expanded, Scopus
Abel equation, Taylor matrix method, Pade approximation, non-linear differential equations, DIFFERENTIAL-ALGEBRAIC EQUATIONS
An algorithm based on the Taylor matrix method is proposed and applied to the non-linear Abel equation of the second kind. A Pade approximation of the problem is also obtained. The results are compared and tabulated.